# SDR USAA2012111300016

- Difficulty date: November 10, 2012
- Submitted: November 14, 2012
- Operation: Air carrier
- Aircraft: N663AW
- Make and model: Airbus A320-232
- Aircraft serial: 1419
- Aircraft time: 42,763 hours, 15,833 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Condition: Malfunctioned
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1L / 1R EXIT SIGNS LIGHTS INOPERATIVE.  REPEAT WRITE-UP THE FOLLOWING DAY FOR 1L / 1R EXIT SIGNS NOT ILLUMINATING.  MAINTENANCE RESET CIDS - OPERATIONAL CHECK NORMAL.
